MAUDE Adverse Event Report: SIRTEX, WILMINGTON MA SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES

SIRTEX, WILMINGTON MA SIR-SPHERES MICROSPHERES; Y90 RESIN MICROSPHERES
Model Number SIR-Y001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abscess (1690); Sepsis (2067)
Date of Event 09/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent three sessions of tace and one session of y90.Routine imaging surveillance was performed following each therapy session.No significant changes to tumor size were noted.Development of abscess and sepsis within the treated tumor was seen.Following y90, patient underwent multiple percutaneous drainage procedures.Patient condition deteriorated and the family decided against further interventions.
 
Additional Manufacturer Narrative
Investigations could not be undertaken and conclusions could not be drawn due to lack of details related to the incident and the device used (no information was available/received on lot/batch number of device used or how the device was used).This adverse event was presented as part of a poster presentation at an ir conference with very limited information.Sirtex attempted to contact the person(s) alleging the incident but no response.No information was available/received about which healthcare provider or facility treated the patient.

Brand Name
SIR-SPHERES MICROSPHERES
Common Device Name
Y90 RESIN MICROSPHERES
Manufacturer (Section D)
SIRTEX, WILMINGTON MA
16 upton dr. #2
wilmington MA 01887
Manufacturer Contact
300 unicorn park
woburn, MA 01801
7817213862
MDR Report Key17996860
Report Number3005579300-2023-00001
Device Sequence Number5945408
Product Code NAW
UDI-Device IdentifierM425SIRY0010
UDI-PublicM425SIRY0010
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIR-Y001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown